Note on limits of finite graphs


We prove that for any weakly convergent sequence of finite graphs with bounded vertex degrees, there exists a topological limit graphing.

This is a preview of subscription content, access via your institution.


  1. [1]

    D. Aldous and R. Lyons: Processes on Unimodular Random Networks, (manuscript).

  2. [2]

    I. Benjamini and O. Schramm: Recurrence of distributional limits of finite planar graphs, Electron. J. Probab. 6 (2001), no. 23, 13 pp. (electronic).

  3. [3]

    D. Gaboriau: Invariant percolation and Harmonic Dirichlet Functions, Geom. Funct. Anal. 15(5) (2005), 1004–1051.

    MATH  Article  MathSciNet  Google Scholar 

  4. [4]

    L. Lovász and B. Szegedy: The limits of dense graph sequences, (manuscript), URL:

Download references

Author information



Corresponding author

Correspondence to Gábor Elek.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Elek, G. Note on limits of finite graphs. Combinatorica 27, 503–507 (2007).

Download citation

Mathematics Subject Classification (2000)

  • 05C80